The system of equations of a boundary layer of a pseudoplastic fluid
Doklady Akademii Nauk, Tome 210 (1973) no. 5, pp. 1043-1046
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_5_a12,
author = {V. N. Samokhin},
title = {The system of equations of a boundary layer of a pseudoplastic fluid},
journal = {Doklady Akademii Nauk},
pages = {1043--1046},
year = {1973},
volume = {210},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a12/}
}
V. N. Samokhin. The system of equations of a boundary layer of a pseudoplastic fluid. Doklady Akademii Nauk, Tome 210 (1973) no. 5, pp. 1043-1046. http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a12/